Translator Disclaimer
March 2013 Contact metric structures on S3
Michael Markellos, Charalambos Tsichlias
Kodai Math. J. 36(1): 154-166 (March 2013). DOI: 10.2996/kmj/1364562726

Abstract

In this paper, we construct a new family of contact metric structures on the unit sphere S3. Especially, the above family has the property that ∇ξτ = 2ατφ.

Citation

Download Citation

Michael Markellos. Charalambos Tsichlias. "Contact metric structures on S3." Kodai Math. J. 36 (1) 154 - 166, March 2013. https://doi.org/10.2996/kmj/1364562726

Information

Published: March 2013
First available in Project Euclid: 29 March 2013

zbMATH: 1276.53085
MathSciNet: MR3043406
Digital Object Identifier: 10.2996/kmj/1364562726

Rights: Copyright © 2013 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.36 • No. 1 • March 2013
Back to Top